Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On Ecosprin, Telma H for raised Triglyceride level. Suffering from gas problem due to Ecosprin. Any remedy ?

sir, my doctor has advised to my mom , Ecoasprin av 75 in night & Telma H in morning , due to her Triglyceride level report is 208, her VLDL Cholestrol level is 39.60. a. her age is 56 & weight 70. Her Gallbladder was removed on 2005 & Uterus was removed on 2008.she is taking these medicines for last 1 year and now she denying to taken ecoasprin av 75 in night because of gas problem. pls advise ... will she continue to take these medicine in future ?
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
See your mother is suffering from Hypertension and Dyslipidemia, these are lifestyle diseases and needs treatment almost life long.
She should continue to take medicine if there is some stomach upset she can see the doctor again and even get some other drugs in place of aspirin or may take ranitidine like drugs to avoid stomach upset.
she should take care of diet and walking daily 3 to 4 km per day will help in keeping her fit and also to loose some weight.
In elderly it is very common to stop medicine but there are more advantages of taking drugs regularly.
Kindly take her to treating Physician to make her understand importance of every medicine she is advised.
Good luck to her.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor